Purpose of this blog

Hello Everyone,
I have such a response to my post on my other blog. I have heard from so many women who have had similar experiences-to a greater or lesser extent. With every women I come in contact with I am amazed at how many of us are out there.
Starting this blog was suggested to me and after thinking about it, I think it is needed. A single place where we can all share our stories. Share our problems. Let each other know what is working for us, and then one day help the medical community find the answer to why and hopefully help.
As I receive stories, updates, and info that I find or are given I will post them here. If you have anything to share you can email me at judeebeeforme@yahoo.com
Please become a follow if you have had, are having, or know someone who has had this problem.

Monday, June 27, 2011

Half a dose

My doctor and allergist had both suggested that if taking Benadryl isn't enough to control my hives. Maybe try taking half a pill dose of my Zyrtec. I decided that it couldn't hurt to try. I can't miss a pill now, before if I missed a pill by the time I needed to take the next pill, it was obvious. Now if I miss I have hives in a few hours. But maybe its better for me and the babies.

3 comments:

  1. I'm so happy I found your blog. I have hives at 9 weeks PP that I've only had for two days but are driving me nutty. I hope the rest of your pregnancy goes well! Thanks again.

    ReplyDelete
  2. I am glad i am not alone. Thjs is my 3rdbaby and never had hives with the first 2. 3 weeks pp with baby 3 and i have terrible hives, same as your pic all over even on my face. I saw a doc today nd was told pregnancy,birth and the hives were unrelated. They labelled me chronic urticaria and put me on reactine once a day, supposedly safe for breastfeeding. I just wish there was a light at the end of the tunnel. Or they could tell me to avoid something. Going to meet an allergist soon.

    ReplyDelete
  3. I've had hives for several months now, started out gradually and now worse. In addition, I've had chest pain that the doctors thought was heartburn, but it appears there is quite a link between heartburn/hives. My primary doctor actually thinks (and I agree, because there is no correlation with food, more with the hive outbreaks) that the hives are occurring internally as well. Anyhow, I've been searching for a potential cause/link and came across this blog when I typed in "breastfeeding and hives" on a long shot. I had no problems with my first child. I gave birth to my second in Nov 2010 and breastfed for a year. I started weaning this past fall and stopped completely in early Nov. The hives/heartburn have been at their worst for the past two months. I started taking 10mg Zyrtec in the evening and I didn't have any hives/heartburn for 2 weeks straight. I then decided to not take my pill and the next morning I got the hives and heartburn later that day, I had to take the pill. I took the Zyrtec for another 3 days to stabilize and then cut to 1/2 a pill and then stopped. The next day (today) I look like the picture you have posted on your blog. It's unreal, I've been a healthy individual my entire life, no health issues until now. If it is due to hormones/weaning I am wondering how long this will take to go away, it's already been two months. Anyhow, I don't know if this is the cause, but thought I would support your post as another correlation. I'll be interested to follow your progress. I'm also having a hard time deciding if I should go back on the zyrtec.
    Hope you are doing well.

    ReplyDelete